# SDR MALA976572

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2333
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD RIGHT EXIT DOESN'T STAY LATCHED OPEN.  MAINTENANCE TIGHTENED THE HOLO OPEN LATCH TURNBUCKLE ON RIGHT FORWARD EXIT DOOR IAW AVRO DOOR CMM 52-10-13 PG 721.  OPS AND SECURITY CHECKS GOOD.
